MAUDE Adverse Event Report: ETHICON INC. PHY2535V; MESH, SURGICAL, POLYMERIC

ETHICON INC. PHY2535V; MESH, SURGICAL, POLYMERIC
Model Number PHY2535V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Purulent Discharge (1812); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Chills (2191); Obstruction/Occlusion (2422)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2015.(b)(4) submitted for adverse event which occurred on (b)(6) 2016.
 
Event or Problem Description
It was reported by an attorney that the patient underwent a ventral hernia repair surgery on (b)(6) 2014 and mesh was implanted.It was reported that the patient underwent an incisional hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that the patient underwent an incisional hernia repair surgery on (b)(6) 2016 and mesh was implanted.It was reported that the patient underwent removal surgery on (b)(6) 2015 and (b)(6) 2016.It was reported that the patient experienced pain, nausea, diarrhea, chills, inflammation and other undisclosed adverse events.Other procedures are captured under separate files.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 04/16/2023.Additional b5 narrative: it was reported that the patient experienced mesh infection, small bowel obstruction and small amount of fluid.

Brand Name
PHY2535V
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15081041
Report Number2210968-2022-05783
Device Sequence Number3953821
Product Code FTL
UDI-Device Identifier10705031132368
UDI-Public10705031132368
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHY2535V
Device Catalogue NumberPHY2535V
Device Lot NumberGD8JJJAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date07/21/2022
Supplement Report FDA Received Date04/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale